×

Error bounds in the approximation of eigenvalues of differential and integral operators. (English) Zbl 0391.65023


MSC:

65J10 Numerical solutions to equations with linear operators
47A55 Perturbation theory of linear operators

Citations:

Zbl 0148.126
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Anselone, P. M., Collectively Compact Operator Approximation Theory (1971), Prentice Hall: Prentice Hall New Jersey · Zbl 0228.47001
[2] Atkinson, K. E., A survey of numerical methods for the solution of Fredholm integral equations of the second kind (1976), SIAM Publications: SIAM Publications Philadelphia · Zbl 0353.65069
[3] Bramble, J. H.; Osborn, J. E., Rate of convergence estimates for nonselfadjoint eigenvalue problems, Math. Comp., 27, No. 123, 525-549 (1973) · Zbl 0305.65064
[4] Canosa, J.; de Oliviera, R. Gomes, A new method for the solution of the Schrödinger equation, J. Comp. Phys., 5, 188-207 (1970) · Zbl 0195.17302
[5] Chatelin, F., Convergence of approximation methods to compute eigenelements of linear operators, SIAM J. Numer. Anal., 10, No. 5, 939-948 (1973) · Zbl 0266.65048
[6] Chatelin, F.; Lemordant, J., La méthode de Rayleigh-Ritz appliquée à des opérateurs différentiels—ordre de convergence des éléments propres, Numer. Math., 23, 215-222 (1975) · Zbl 0295.65060
[7] Chatelin, F.; Lemordant, J., Error bounds in the approximation of eigenvalues of differential and integral operators, (Report No. STAN-CS-75-479 (1975), Stanford University) · Zbl 0391.65023
[8] Day, W. B., More bounds for eigenvalues, J. Math. Anal. Appl., 46, 523-532 (1974) · Zbl 0289.34029
[9] Grigorieff, R. D., Diskrete Approximation von Eigenwertproblemen II. Konvergenzordnung, Num. Math., 24, 415-433 (1975) · Zbl 0391.65021
[10] Kato, T., Perturbation Theory for Linear Operators (1966), Springer Verlag: Springer Verlag Berlin · Zbl 0148.12601
[11] Kreiss, H. O., Difference approximations for boundary and eigenvalue problems for ordinary differential equations, Math. Comp., 26, 605-624 (1972) · Zbl 0264.65044
[12] Lemordant, J., Problème quadratique aux valeurs propres et approximation, CRAS Ser. A, 277, 857-860 (1973) · Zbl 0273.65085
[13] Linz, P., On the numerical computation of eigenvalues and eigenvectors of symmetric integral equations, Math. Comp., 24, No. 112, 905-909 (1970) · Zbl 0225.65107
[14] Pruess, S., Estimating the eigenvalues of Sturm-Liouville problems by approximating the differential equation, SIAM J. Numer. Anal., 10, No. 1, 55-68 (1973) · Zbl 0259.65078
[15] Osborn, J. E., Spectral approximation for compact operators, Math. Comp., 29, 712-725 (1975) · Zbl 0315.35068
[16] Rappaz, J., Approximation par la méthode des éléments finis du spectre d’un opérateur non compact donné par la stabilité magnétohydrodynamique d’un plasma, Thèse EPF Lausanne (April, 1976)
[17] Stummel, F., Diskrete Konvergenz linearer operatoren, III, ISNM, 20, 196-216 (1972) · Zbl 0255.47028
[18] Vainikko, G. M., The compact approximation principle in the theory of approximation methods, Zh. Vychisl. Mat. mat. Fiz., 9, 739-761 (1969) · Zbl 0197.10802
[19] Vainikko, G. M., A difference method for ordinary differential equations, Zh. Vychisl. Mat. mat. Fiz., 9, 1057-1074 (1969) · Zbl 0215.14402
[20] Vainikko, G. M., Galerkin’s perturbation method and the general theory of approximate methods for non linear equations, Zh. Vychisl. Mat. mat. Fiz., 7, 743-745 (1967)
[21] Pierce, J. G.; Varga, R. S., Higher order convergence results for the Rayleigh-Ritz method applied to eigenvalue problems. II. Improved error bounds for eigenfunctions, Num. Math., 19, 155-169 (1972) · Zbl 0223.65080
[22] Chatelin, F., Sur l’approximation numérique des opérateurs compacts, (Report R.R No. 34 (April, 1976), Université de Grenoble)
[23] Grigorieff, R. D., Die Konvergenz des Rand- und Eigenwertproblems linearer gewöhnlicher Differenzengleichungen, Numer. Math., 15, 15-48 (1970) · Zbl 0194.47303
[24] Grigorieff, R. D.; Jeggle, H., Approximation von eigenwertproblemen bei nichtlinearer parameterabhängigkeit, Manuscripta Math., 10, 245-271 (1973) · Zbl 0267.65045
[25] Kato, T., Anal. Math., 6, 261-322 (1958) · Zbl 0090.09003
[26] Kato, T., J. Phys. Soc. Japan, 4, 334-339 (1949)
[27] Brakhage, Num. Math., 3, 174-179 (1961) · Zbl 0109.09602
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.